# SDR CA971110012

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Failed
- Location: Flaps
- Part time: 5,366 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH FLAPS FAILED AT ZERO DEGREES. AIRCRAFT WENT AROUND AND LANDED OK. BRAKE POSITION SENSING UNIT REPLACED. THIS WAS A REPEAT SNAG.
